Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Relative Frobenius of plane singularities
HTML articles powered by AMS MathViewer

by D. Daigle PDF
Trans. Amer. Math. Soc. 324 (1991), 777-791 Request permission

Abstract:

In view of the well-known conjecture concerning the classification of lines in the affine plane in characteristic $p > 0$, it is desirable to understand how the characteristic pairs of an irreducible algebroid plane curve are affected by the relative Frobenius. This paper determines the relation between the characteristic sequences $[x,y]$ and $[x,{y^p}]$, where $x$ and $y$ are formal power series in one variable with coefficients in a field of characteristic $p > 0$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 14B05, 14H20
  • Retrieve articles in all journals with MSC: 14B05, 14H20
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 324 (1991), 777-791
  • MSC: Primary 14B05; Secondary 14H20
  • DOI: https://doi.org/10.1090/S0002-9947-1991-1002919-9
  • MathSciNet review: 1002919